1   2  
A differential characterization of the d-increasingness property
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
FUZZY SETS AND SYSTEMS
Vol. 433, No. 1, pp: 79-95, Anno: 2022

An axiomatic characterization of a class of rank mobility measures
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
SOCIAL CHOICE AND WELFARE
Vol. 52, No. 4, pp: 753-785, Anno: 2019

T-norms with strong negations: Solution of two open problems
Ghiselli Ricci, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
FUZZY SETS AND SYSTEMS
Vol. 332, No. 1, pp: 74-77, Anno: 2018

Supermigrativity of aggregation functions
Durante, Fabrizio; Ghiselli Ricci, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
FUZZY SETS AND SYSTEMS
Vol. 335, No. 1, pp: 55-66, Anno: 2018

How to standardize (if you must)
D’Agostino, Marcello; Dardanoni, Valentino; Ricci, Roberto Ghiselli     details >>

Contributo in rivista (Pubblicazione in Rivista)
SCIENTOMETRICS
Vol. 113, No. 2, pp: 825-843, Anno: 2017

Penalty functions based upon a general class of restricted dissimilarity functions
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
Vol. 241, No. 3, pp: 806-814, Anno: 2015

Lipschitz Continuity of Triangular Subnorms
GHISELLI RICCI, Roberto; Radko, Mesiar; Andrea Mesiarová, Zemánková     details >>

Contributo in rivista (Pubblicazione in Rivista)
FUZZY SETS AND SYSTEMS
Vol. ...240, No. 1, pp: ...51-...65, Anno: 2014

Axiomatization of residual income and generation of financial securities
GHISELLI RICCI, Roberto; C. A., Magni     details >>

Contributo in rivista (Pubblicazione in Rivista)
QUANTITATIVE FINANCE
Vol. 14, No. 7, pp: 1257-1271, Anno: 2014

Exchangeable copulas
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
FUZZY SETS AND SYSTEMS
Vol. 220, No. 1, pp: 88-98, Anno: 2013

On differential properties of copulas
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
FUZZY SETS AND SYSTEMS
Vol. 220, No. 1, pp: 78-87, Anno: 2013

A note on exchangeable copulas
GHISELLI RICCI, Roberto     details >>

Atto di Convegno (Proceedings)
Salvatore Greco, Bernadette Bouchon-Meunier, Giulianella Coletti, Mario Fedrizzi, Benedetto Matarazzo, Ronald R. Yager (Eds)- Springer, Advances in Computational Intelligence, Part II
Vol. 298, No. 2, pp: 181-185, Anno: 2012

Foundations of aggregation functions theory
GHISELLI RICCI, Roberto     details >>

Contributo in volume
E.P. Klement, R. Mesiar, P. Struk, E. Drobná, Eds., Abstracts of the FSTA 2012 Conference
pp: 11-11, Anno: 2012

Supermigrative copulas and positive dependence
F., Durante; GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
ASTA ADVANCES IN STATISTICAL ANALYSIS
Vol. 96, No. 3, pp: 327-342, Anno: 2012

SUPERMIGRATIVE AGGREGATION FUNCTIONS
GHISELLI RICCI, Roberto     details >>

Atto di Convegno (Proceedings)
Bernard De Baets- Radko Mesiar- Luigi Troiano (Eds), Proceedings of 6th International Summer School on Aggregation Operators
pp: 145-150, Anno: 2011

Aggregation with multi-attributes: a new perspective
GHISELLI RICCI, Roberto     details >>

Atto di Convegno (Proceedings)
Bernard De Baets- Radko Mesiar- Luigi Troiano (Eds), Proceedings of 6th International Summer School on Aggregation Operators
pp: 151-156, Anno: 2011

Multi-attribute aggregation operators
GHISELLI RICCI, Roberto; R., Mesiar     details >>

Contributo in rivista (Pubblicazione in Rivista)
FUZZY SETS AND SYSTEMS
Vol. 181, No. 1, pp: 1-13, Anno: 2011

Supermigrative semi-copulas and triangular norms
F., Durante; GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
INFORMATION SCIENCES
Vol. 179, No. 15, pp: 2689-2694, Anno: 2009

Characterization of non-nilpotent topological interval semigroups
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
SEMIGROUP FORUM
Vol. 78, No. 1, pp: 396-409, Anno: 2009

Solution of an open problem of Alsina, Frank and Schweizer
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
AEQUATIONES MATHEMATICAE
Vol. 77, No. 3, pp: 237-242, Anno: 2009

ASYMPTOTICALLY IDEMPOTENT AGGREGATION OPERATORS
GHISELLI RICCI, Roberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
INTERNATIONAL JOURNAL OF UNCERTAINTY, FUZZINESS AND KNOWLEDGE BASED SYSTEMS
Vol. 17, No. 5, pp: 611-631, Anno: 2009

1   2